# SDR 03FDEA01817

- Difficulty date: October 23, 2003
- Submitted: November 1, 2003
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11
- Aircraft serial: 48550
- Aircraft time: 37,744 hours, 6,773 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Cracked
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD FLAP TRACK SIDE LOAD FITTING FOUND CRACKED.
